Volume 2, Issue 4, July 2017
On Van Degrees of Vertices and Van Indices of Graphs
Süleyman Ediz, Mesut Semiz
Pages: 35-38     Published Online: Jul. 7, 2017
DOI: 10.11648/j.mcs.20170204.11
Abstract | Full-Text PDF (166KB)
View 2229                 Downloads 125
On the Performance of Haar Wavelet Approach for Boundary Value Problems and Systems of Fredholm Integral Equations
I. K. Youssef, R. A. Ibrahim
Pages: 39-46     Published Online: Jul. 17, 2017
DOI: 10.11648/j.mcs.20170204.12
Abstract | Full-Text PDF (271KB)
View 2144                 Downloads 100
On the Existence of Positive Solution for nth Order Differential Equation for Boundary Value Problems
Mohamed Seddeek, Sayeda Nabhan Odda
Pages: 47-50     Published Online: Jul. 31, 2017
DOI: 10.11648/j.mcs.20170204.13
Abstract | Full-Text PDF (153KB)
View 2061                 Downloads 100
Browse journals by subject